Ask a Neurologist and Get an Answer ASAP
Hi, ok i will continue waiting although it has to be a neurologist i want to talk to though,
Hello my name is***** the Physician Welcome to Justanswer.com I have reviewed your history, and what you describe is typical dystonia. It is a known side effect of Citalopram and Mirtazapine. The fact that you take both of them, heightens the risk of this known side effect. However, dystonia is also seen in some persons with anxiety, who are not taking any of these medications. The neurological relevance would be determined by a thorough neurological examination, which you said had been done already and was normal. So my advise would be to ask your physician to prescribe an alternative mild medication for your anxiety disorder, so you can be weaned of those two medications. especially as you had been asked to discontinue them previously. I believe these measures will control, the dystonia. If it does not after a few weeks. then you may need another MRI and nerve conduction studies.
Do not fail to get back to me if you need any clarifications
Thanks for choosing to use Justanswer.com
Hi Dr Obinna sorry for the late reply i haven't been able to get access the internet, oh right i see thanks for letting me know what it actually is, sometimes i do it with my back as well i move my back and it tenses a bit but it's mainly just neck and head movements, i had the EEG done about three ago and my last MRI scan about 4 or 5 years ago i cant remember exactly, ye i saw my neurologist 4 months ago and he did a neurological examination and it was fine but i didn't mention to him about these movements because i wasn't noticing them "as much" at the time, also i forgot to mention as well sometimes i've been taking all my medicines at varied times so not the exact same time all the time and i've been going out jogging a bit lately so could this have an effect? Sorry about the misunderstanding i meant i was given the option by my neurologist a few years ago if i wanted to stay on my epilepsy medication Lamatringine or weened off it witch i've been on since i was 12, it was my GP who was the one who prescribed me the two antidepressents and i've been on them as a combination for over two years.